# SDR AU510001693

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Condition: Leaking
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: RE9080J7A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT ENGINE FUEL PUMP DIAPHRAGM LEAKING.
